Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Polynomial interpolation in points equidistributed on the unit circle

J. H. Curtiss

Vol. 12 (1962), No. 3, 863–877
Mathematical Subject Classification
Primary: 41.10
Secondary: 30.36
Milestones
Received: 28 September 1961
Published: 1 September 1962
Authors
J. H. Curtiss